MAUDE Adverse Event Report: K2M, INC. CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 2901-90033
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an everest curved thoracic probe fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect investigation conclusion.

Brand Name
CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23854490
Report Number3004774118-2025-00220
Device Sequence Number10116398
Product Code LXH
UDI-Device Identifier10888857040007
UDI-Public(01)10888857040007(11)200923(10)NBMV
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-90033
Device Lot NumberNBMV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown